# SDR ASOA201201105

- Difficulty date: March 31, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 7,973 hours, 5,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT SCREWS HAVE COME LOOSE ON MEGAPHONE.  R & R MEGAPHONE IAW AMM 25-61-14 AND IPC REF 25-61-14, ITEM 5.  CHECKED GOOD.
